# SDR SWIA200413889

- Difficulty date: October 1, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 11,165 hours, 14,963 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10359
- Condition: Malfunctioned
- Location: Rudder Servo
- Part time: 10,330 hours, 13,784 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT RUDDER PEDAL FEELS LIKE IT IS SCRAPING SOMETHING.  REPLACED RUDDER SERVO.  OPERATIONAL CHECKS GOOD.
